Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the vanishing of $ H^n(X, \mathcal{F})$ for an $ n$-dimensional variety


Author: Steven L. Kleiman
Journal: Proc. Amer. Math. Soc. 18 (1967), 940-944
MSC: Primary 14.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0213369-9
MathSciNet review: 0213369
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Hartshorne, Local cohomology, Lecture notes, Harvard Univ., Cambridge, Mass., 1962, p. 100.
  • [2] A. Grothendieck, Éléments de géométrie algébrique, Inst. Hautes Etude Sci., Paris, 1960. (a) (I, 9.4.9, Corollaire). (b) (III, 4.2.2, Corollaire). (c) III, 3.2.3, Corollaire. (d) II, 6.7, Chevalley's theorem.
  • [3] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958; II, 4.12. MR 0102797 (21:1583)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0213369-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society